# SDR FDEA202310101738

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 767-300
- Aircraft serial: 63119
- Aircraft time: 4,958 hours, 2,440 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake
- Part number: C20508000
- Part serial: 10119
- Condition: Failed
- Location: Mlg
- Part time: 4,958 hours, 2,440 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION ON TAKEOFF IN IND WE GOT A  BRAKE TEMP LIGHT ON CLIMB OUT.  THE #6 BRAKE  CONTINUED TO CLIMB AND PEAKED AT 7.  WE RAN QRH PROCEDURES AND EXTENDED THE  GEAR TO COOL THE BRAKE.  UPON LANDING IN PHX THE #6 BRAKE  INDICATOR WAS THE FIRST ONE TO SHOW ANY RIDE IN  TEMP.  IT WAS AT A 3 ALMOST IMMEDIATELY AFTER  TURNING OFF THE RUNWAY.   BY THE TIME WE WERE IN  THE CHOCKS AFTER A SHORT TAXI THE INDICATOR SHOWED  7.  ALL OTHER INDICATORS APPEARED NORMAL.       REMOVED #6 MAIN WHEEL ASSY.REF M/M B767  32-45-01-4. FOUND #6 BRAKE ASSY. LOCKED UP. UPON  FREEING #6 BRAKE IT IS STILL EXTREMELY DIFFICULT TO  ROTATE  INSTALLED NEW BRAKE ASSY. PER 767 M.M.  32-41-08-4-4. OPS AND LEAK CHECK NORMAL. DUE TO #6  BRAKE DRAGGING ALSO REMOVED AND REPLACED #6 TIRE  AND WHEEL ASSY. PER 767 M.M. 32-45-01-4. A/C OK FOR  SERVICE
